# SDR AALA201607259027

- Difficulty date: July 21, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 52,381 hours, 22,272 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247360012
- Part serial: H1452
- Condition: Faulted
- Location: Nlg Steering
- Part time: 52,381 hours, 22,272 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED RECIEVEING AN ECAM NOSE WHEEL STEERING FAULT MESSAGE DURING DESCENT AND DECLARED AN EMERGENCY. THE AIRCRAFT LANED AT LAX SAFELY, TAXIED OFF THE RUNWAY UNDER IT'S OWN POWER AND THEN WAS TOWED TO THE GATE.  AIRCRAFT GROUNDED.  MAINTENANCE REPLACED THE NOSE WHEEL STEERING CONTROL SERVO PER AMM 32-51-51. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
